# SDR CA060419004

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,981 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3T*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: BZ2RQ181A2
- Condition: Failed
- Location: Mlg
- Part time: 16 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A NEW LANDING GEAR GEARBOX WAS INSTALLED IN THE AIRCRAFT.  SEVERAL DAYS LATER THE CREW WERE UNABLE TO SELECT THE GEAR UP AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED NORMALLY.  THE UP LIMIT SWITCH WAS FOUND TO BE DAMAGED WHERE THE INTERNAL CONTACTS WERE NOT MAKING AND NOT ALLOWING THE GEAR TO BE POWERED FOR A GEAR UP SELECTION.  IT IS NOT KNOWN WHEN THE SWITCH WAS DAMAGED AS IT WAS REPLACED AT THE TIME THE GEARBOX WAS REPLACED.  THE SWITCH IS IN AN AREA THAT IS DIFFICULT TO REACH THEREFORE MAKING THE RIGGING ALSO DIFFICULT.
